MathSciNet Relay Station
MathSciNet bibliographic data
MR2115852 28C20 (46G12)
Bogachev, V. I.; Kolesnikov, A. V.; Medvedev, K. V. On triangular transformations of measures. (Russian) Dokl. Akad. Nauk 396 (2004), no. 6, 727–732.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement